# SDR AALA202203071630

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737*
- Aircraft serial: 33488
- Aircraft time: 26,081 hours, 10,873 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. CLEANED AND LUBRICATED DOOR SILL, TRACK, AND HINGE. DOOR OPENS AND CLOSES NORMALLY.
